Alert archive / Illinois / Tornado Warnings in 2013
Tornado Warning 80, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Nov 17, 2013, 1:32 PM CST for Edwards County, Wabash County, Illinois. It was in force for 28 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 17, 2013, 1:32 PM CST (19:32 UTC)
- Expired
- Nov 17, 2013, 2:00 PM CST
- In force
- 28 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Edwards County, IL, Wabash County, IL
The radar
The Evansville,IN radar (KVWX), 27 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 1:33 PM CST | TORNADO | 6 Nw Albion, IL | EF2 TORNADO STARTED 6 MI NW OF ALBION AND ENDED 4 MI N OF ALBION. PEAK WIND 112 MPH. MAX PATH WIDTH 100 YDS. PATH LENGTH 5 MILES. THIS WAS ONE OF TWO TORNADOES THAT WERE ON THE GROUND AT THE SAME TIME. MORE THAN ONE EYEWITNESS REPORTED THIS. DESTROYED 2 MACHIN |
| Nov 17, 1:40 PM CST | TORNADO | Bone Gap, IL | ...CONFIRMED BY EMA...ONE HOUSE DESTROYED AND NUMEROUS POWER LINES DOWN. WIDESPREAD DAMAGED REPORTED THROUGHOUT THE MIDDLE OF THE COUNTY. |
| Nov 17, 1:40 PM CST | TORNADO | Bone Gap, IL | ...CONFIRMED BY EMA...ONE HOUSE DESTROYED AND NUMEROUS POWER LINES DOWN. |
| Nov 17, 1:40 PM CST | TORNADO | Bone Gap, IL | ...UNCONFIRMED... |
| Nov 17, 1:43 PM CST | TORNADO | W Bellmont, IL | TORNADO ON THE GROUND LOCATED 2W OF LICKPRE CHURCH. ROTATION VISIBLE ON THE GROUND. |
| Nov 17, 1:44 PM CST | TORNADO | 7 N Bellmont, IL | *** 1 INJ *** EF2 TORNADO FROM 7 N BELLMONT TO 3 S OF ALLENDALE. PEAK WIND 127 MPH. MAX PATH WIDTH 225 YDS. PATH LENGTH 10 MILES. 4 MOBILE HOMES DAMAGED/2 DESTROYED. WOMAN INSIDE ONE OF THE MOBILE HOMES WAS INJURED. ONE HOME HAD PART OF THE ROOF LIFTED OFF. GA |
| Nov 17, 1:48 PM CST | HAIL 0.25 | Lancaster, IL | |
| Nov 17, 1:53 PM CST | TORNADO | 2 W Patton, IL | |
| Nov 17, 1:59 PM CST | TORNADO | Mount Carmel, IL | NUMEROUS REPORTS RELAYED THROUGH THE EM OF TORNADO AND FUNNEL CLOUDS. TORNADOES HAVING BRIEF TOUCHDOWNS. SOME DAMAGE REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 10:43 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1021 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 398 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 11.0
The text
As transmitted, in the capitals the NWS used until 2016.
568
WFUS53 KPAH 171932
TORPAH
ILC047-185-172000-
/O.NEW.KPAH.TO.W.0080.131117T1932Z-131117T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
132 PM CST SUN NOV 17 2013
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL EDWARDS COUNTY IN SOUTHEAST ILLINOIS...
WABASH COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 200 PM CST
* AT 130 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 7 MILES NORTHWEST OF ALBION...AND MOVING EAST
AT 65 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
ALBION...MOUNT CARMEL...WEST SALEM...LANCASTER...BONE GAP...
BROWNS...BELLMONT AND ALLENDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3854 8766 3850 8764 3847 8775 3844 8772
3838 8778 3835 8810 3835 8815 3852 8815
3853 8814 3858 8782 3857 8765
TIME...MOT...LOC 1932Z 260DEG 56KT 3843 8814
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$2 follow-up statements
133
WWUS53 KPAH 171940
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
140 PM CST SUN NOV 17 2013
ILC047-185-172000-
/O.CON.KPAH.TO.W.0080.000000T0000Z-131117T2000Z/
WABASH IL-EDWARDS IL-
140 PM CST SUN NOV 17 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN EDWARDS AND
WABASH COUNTIES IN SOUTHEAST ILLINOIS UNTIL 200 PM CST...
AT 135 PM CST...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO WAS
LOCATED NEAR BONE GAP...AND MOVING EAST AT 65 MPH. LARGE TORNADO
REPORTED ON THE GROUND JUST WEST OF BONE GAP.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. MOBILE HOMES WILL
BE DESTROYED. CONSIDERABLE DAMAGE TO HOMES...BUSINESSES AND
VEHICLES IS LIKELY AND COMPLETE DESTRUCTION POSSIBLE. FLYING
DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS. EXPECT TREES TO
BE UPROOTED OR SNAPPED.
LOCATIONS IMPACTED INCLUDE...
MOUNT CARMEL...LANCASTER...BELLMONT AND ALLENDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS ON THE GROUND. TO PROTECT YOUR LIFE...TAKE COVER NOW. MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3854 8766 3850 8764 3847 8775 3844 8772
3838 8778 3835 8810 3835 8815 3852 8815
3853 8814 3858 8782 3857 8765
TIME...MOT...LOC 1940Z 260DEG 56KT 3844 8798
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...<.75IN
$$219
WWUS53 KPAH 171947
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
147 PM CST SUN NOV 17 2013
ILC047-185-172000-
/O.CON.KPAH.TO.W.0080.000000T0000Z-131117T2000Z/
WABASH IL-EDWARDS IL-
147 PM CST SUN NOV 17 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN EDWARDS AND
WABASH COUNTIES IN SOUTHEAST ILLINOIS UNTIL 200 PM CST...
AT 142 PM CST...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO WAS
EARLIER REPORTED NEAR BONE GAP...WITH A STRONG CIRCULATION ON RADAR
NOW LOCATED 6 MILES SOUTHEAST OF WEST SALEM...AND MOVING EAST AT 65
MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. MOBILE HOMES WILL
BE DESTROYED. CONSIDERABLE DAMAGE TO HOMES...BUSINESSES AND
VEHICLES IS LIKELY AND COMPLETE DESTRUCTION POSSIBLE. FLYING
DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS. EXPECT TREES TO
BE UPROOTED OR SNAPPED.
LOCATIONS IMPACTED INCLUDE...
MOUNT CARMEL AND ALLENDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS ON THE GROUND. TO PROTECT YOUR LIFE...TAKE COVER NOW. MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3854 8766 3850 8764 3847 8775 3844 8772
3838 8778 3836 8803 3855 8800 3858 8782
3857 8765
TIME...MOT...LOC 1947Z 260DEG 56KT 3846 8784
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...<.75IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Nov 17, 1:32 PM CST, 0 minutes earlier.
Area forecast discussion, Nov 17, 1:32 PM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
132 PM CST Sun Nov 17 2013
.SHORT TERM...(This Evening through Tuesday Night)
ISSUED AT 116 PM CST SUN NOV 17 2013
Discrete supercells have developed as expected. The first bout is
generally within 3 squalls now making way across southern IL and
southeast MO. They are ahead of an advancing cold front, now
situated on the northwest doorstep of the FA. They encounter an
atmosphere destabilized thru the lower trop with strong rightward
turning hodographs. The Significant Tornado Parameter chart is
still bullseyed so no short term changes to the forecast are
necessary save for exact timing/movement of the aforementioned
features.
The front is still progged to make passage thru the entire FA by
early this evening. The Tor watch expires at 01Z, and convection
should be over by then, though an hour or two linger in the
farthest southeastern counties is not out of the question. High
gradient winds continue likewise and are being monitored closely
in case the Advisory needs even a temporary upgrade to Warning,
but for now that does not appear to be the case. There is some
concern that the last shift's abbreviated expiration at 5 pm may
not extend the Advisory long enough, as post frontal passage winds
were peaking close to 50 mph in the mixed down environment over
central MO. Will monitor this closely thru press time and may have
to extend it again but will try to avoid that flip if at all
possible.
The weather becomes tranquil post frontal passage and winds should
diminish a few hours afterwards.
.LONG TERM...(Wednesday through Sunday)
ISSUED AT 116 PM CST SUN NOV 17 2013
Dry and seasonably cool conditions are expected as a quasi zonal
upper flow pattern prevails for most of the period. Temps will average
several degrees below normal through the period with a reinforcing
shot of cool air coming later in the workweek into the early
weekend as height falls/upper troffiness begins to take hold.
That reinforcing shot aforementioned will accompany our next
chance of rain, which enters and departs the forecast Wednesday
and Saturday, respectively. Models remain in general agreement
that an inverted surface trough will develop over the Plains, and
a low pressure center will likely develop along the trough and
then move eastward toward us. While this system remains several
days away, the models still show the low tracking near or just
south of the Lower Ohio Valley. This would keep a cool and moist
east to northeast flow over our region for much of the time
period.
Once the system moves to our east Saturday...a north wind
flow of colder air is expected as upper height falls occur amidst
h5 troffing over the Ohio valley. Rainfall amounts are not likely
to be heavy with this system.
&&
.AVIATION...
ISSUED AT 116 PM CST SUN NOV 17 2013
Immediate term concern is svr storms affecting terminals for next
2-3 hours. Otherwise strong/gusty south-southwest winds prevail
with MVFR cigs. IFR conditions possible as storms hit. Fropa to
occur shortly thereafter, and by mid evening, winds shifting to nw
behond the front may include another hour or two of high gusts,
then subside thereafter as skies clear. Return to VFR conditions
overnight-tmrw with more tranquil post frontal airmass settling in.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...WIND ADVISORY until 5 PM CST this afternoon FOR ILZ075>078-
080>094.
MO...WIND ADVISORY until 5 PM CST this afternoon FOR MOZ076-086-087-
100-107>112-114.
IN...WIND ADVISORY until 5 PM CST this afternoon FOR INZ081-082-
085>088.
KY...WIND ADVISORY until 5 PM CST this afternoon FOR KYZ001>022.
&&Hazardous weather outlook, Nov 17, 10:52 AM CST, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1052 AM CST SUN NOV 17 2013 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-181100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1052 AM CST SUN NOV 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT TORNADO WATCH NUMBER 563 IS IN EFFECT THROUGH 7 PM FOR THE ENTIRE QUAD STATE. REFER TO THE WATCH FOR MORE DETAILS. A HIGH RISK OF SEVERE THUNDERSTORMS EXISTS THIS AFTERNOON AND EARLY EVENING FOR AREAS ALONG AND NORTH OF INTERSTATE 64...FROM AROUND MOUNT VERNON ILLINOIS...EASTWARD THROUGH PRINCETON AND WINSLOW INDIANA. A MODERATE RISK IS FORECAST FOR MOST OF THE REMAINDER OF THE AREA...MAINLY ALONG AND EAST OF THE MISSISSIPPI RIVER. A SLIGHT RISK IS FORECAST FOR SOUTHEAST MISSOURI. DISCRETE SUPERCELL THUNDERSTORMS WILL BE FORMING AHEAD OF A COLD FRONT ACROSS PORTIONS OF CENTRAL ILLINOIS AND MISSOURI. THESE STORMS WILL DEVELOP AND MOVE RAPIDLY TO THE EAST. BEHIND THESE STORMS...A LINE OF SEVERE STORMS IS LIKELY TO DEVELOP SOUTHWARD ALONG AN ADVANCING COLD FRONT THROUGH THE AFTERNOON HOURS. ANY STORMS THAT FORM THIS AFTERNOON WILL POSE A RISK OF DAMAGING WINDS...LARGE HAIL...AND TORNADOES. THIS IS A RARE ENVIRONMENT SUPPORTIVE OF A HIGH END SEVERE WEATHER EVENT. LARGE...LONG LIVED AND LONG TRACK TORNADOES ARE A DISTINCT POSSIBILITY THIS AFTERNOON AND EARLY EVENING! OUTSIDE OF THUNDERSTORMS...STRONG SOUTH WINDS WILL STILL GUST OVER 40 MPH AT TIMES TODAY. A WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THE ENTIRE REGION.
In the hours before
Local storm report, Nov 17, 12:53 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1253 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM FUNNEL CLOUD 2 N CHRISTOPHER 38.00N 89.05W
11/17/2013 FRANKLIN IL TRAINED SPOTTER
&&
SMITTYLocal storm report, Nov 17, 1:00 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
100 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 PM NON-TSTM WND DMG PETERSBURG 38.49N 87.28W
11/17/2013 PIKE IN TRAINED SPOTTER
LARGE TREE 2 FEET DIAMETER AND 40 FEET TALL BLOWN OVER.
NO ESTIMATE ON WIND SPEED.
&&
SMITTYSpecial weather statement, Nov 17, 1:06 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 106 PM CST SUN NOV 17 2013 ILZ077-078-083-086-087-089>091-093-094-INZ081-082-085>087- KYZ001>008-010-014-015-018-MOZ112-114-172015- EDWARDS-WABASH-WHITE-SALINE-GALLATIN-JOHNSON-POPE-HARDIN-PULASKI- MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-FULTON-HICKMAN- CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CRITTENDEN- UNION KY-WEBSTER-HENDERSON-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...ALBION...MOUNT CARMEL...CARMI... HARRISBURG...SHAWNEETOWN...VIENNA...GOLCONDA...ELIZABETHTOWN... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...HICKMAN...CLINTON...BARDWELL... WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...MARION... MORGANFIELD...DIXON...HENDERSON...CHARLESTON...NEW MADRID 106 PM CST SUN NOV 17 2013 ...SEVERE STORMS LIKELY DURING THE MID AFTERNOON HOURS... PEOPLE IN THESE AREAS NEED TO BE READY FOR THE POTENTIAL FOR SEVERE THUNDERSTORMS DURING THIS MID AFTERNOON. SOME OF THESE STORMS HAVE THE POTENTIAL TO PRODUCE TORNADOES. AT 100 PM CST...THE MAIN LINE OF STORMS EXTENDED FROM NEAR FAIRFIELD ILLINOIS...TO CARBONDALE ILLINOIS...TO CAPE GIRARDEAU MISSOURI...TO NEAR POPLAR BLUFF MISSOURI. THESE STORMS WERE MOVING EAST AT ABOUT 60 MPH. BY 2PM THE MAIN LINE IS EXPECTED TO BE FROM NEAR MOUNT CARMEL ILLINOIS TO NEAR CAIRO ILLINOIS TO AROUND DEXTER MISSOURI. THESE STORMS ARE MOVING EXTREMELY FAST. THIS REDUCES YOUR TIME TO REACT. PLEASE HAVE YOUR PLAN OF ACTION READY. PS
Local storm report, Nov 17, 1:08 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
108 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM FUNNEL CLOUD MARION 37.73N 88.94W
11/17/2013 WILLIAMSON IL PUBLIC
REPORTED NEAR THE RURAL KING.
&&
SMITTYLocal storm report, Nov 17, 1:19 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
119 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM TORNADO ORAN 37.08N 89.65W
11/17/2013 SCOTT MO TRAINED SPOTTER
...UNCONFIRMED...TORNADO REPORTED.
&&
SMITTYLocal storm report, Nov 17, 1:27 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
127 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM FUNNEL CLOUD 2 W FAIRFIELD 38.38N 88.41W
11/17/2013 WAYNE IL LAW ENFORCEMENT
FUNNEL CLOUD REPORTED WEST OF TOWN.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 11:57 AM CST | Tornado Warning | PAH | Perry | 33 min |
| Nov 17, 12:12 PM CST | Tornado Warning | PAH | Perry | 33 min |
| Nov 17, 12:22 PM CST | Tornado Warning | PAH | Jefferson | 38 min |
| Nov 17, 12:27 PM CST | Tornado Warning | PAH | Jackson | 33 min |
| Nov 17, 12:51 PM CST | Tornado Warning | PAH | Williamson | 39 min |
| Nov 17, 12:58 PM CST | Tornado Warning | PAH | Wayne | 47 min |
| Nov 17, 1:05 PM CST | Tornado Warning | PAH | Hamilton, Jefferson, Wayne | 25 min |
| Nov 17, 1:11 PM CST | Tornado Warning | PAH | Alexander | 34 min |
| Nov 17, 1:23 PM CST | Severe Thunderstorm Warning | PAH | Hamilton, Saline | 37 min |
| Nov 17, 1:30 PM CST | Tornado Warning | PAH | Alexander, Pulaski | 30 min |
| Nov 17, 1:45 PM CST | Tornado Warning | PAH | Gallatin, Saline, White | 30 min |
| Nov 17, 1:52 PM CST | Tornado Warning | PAH | Massac, Pulaski | 23 min |
| Nov 17, 1:53 PM CST | High Wind Warning | PAH | Franklin, Jackson, Jefferson, Perry | 107 min |
| Nov 17, 1:55 PM CST | Severe Thunderstorm Warning | PAH | Gallatin, Saline | 50 min |
| Nov 17, 2:06 PM CST | Tornado Warning | PAH | Gallatin, Saline | 24 min |
| Nov 17, 2:09 PM CST | Tornado Warning | PAH | Massac, Pope | 36 min |
| Nov 17, 2:23 PM CST | Tornado Warning | PAH | Gallatin | 37 min |
| Nov 17, 2:38 PM CST | Severe Thunderstorm Warning | PAH | Massac, Pope | 37 min |
Nearby
Tornado Warnings in Illinois, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.